urologist-icon
Liver cirrhosis
Liver cirrhosis and gastric errosion from last eight years due to reguakr intake of paracetamol tablets and. Drinks.
87 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well fir the cause of liver cirrhosis you have already mentioned the two things which you have been doing...now you can stop it and try to delay the process as much as possible....i suggest you to consult a gastroenterologist and take an opinion from him...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.